I just started Rebif after being on Avonex for 7 yrs. I’m still on the beginner packet. Next week Monday I start the full dose 44mcgs. What I have noticed is that I have a headache the day after and lasts all day. Maybe one or two days I have no headaches. I also suffer from depression. The headaches really suck, and with the depression I’m just not happy. I hate life, I’m sick of this MS stuff, and also I suffer from nerve damage from a botched up surgery that was suppose to control my excessive sweating. Does anyone have any suggestions on how to cope?
Hello and welcome. We're glad to have you join us.
Why did you switch from Avonex? Did you have these symptoms with that? Both meds can cause depression or make it worse, so I hope you're being medicated for that.
Also, both meds can cause headaches and similar flu-like effects. Many of us here cope well by premedicating with a long-lasting over the counter pain medication.
MS will never be easy, but we can minimize things fairly well.
If you are being treated for depression, make sure your doctor knows what's happening now. You might want to try Copaxone, which doesn't have these effects, though it has its own for some people. Please talk to your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.